EconPapers    
Economics at your fingertips  
 

An Adaptive Finite Element Method for Solving a Free Boundary Problem with Periodic Boundary Conditions in Lubrication Theory

O. Chau (), D. Goeleven () and R. Oujja ()
Additional contact information
O. Chau: University of La Réunion
D. Goeleven: University of La Réunion
R. Oujja: University of La Réunion

A chapter in Mathematical Analysis, Approximation Theory and Their Applications, 2016, pp 107-120 from Springer

Abstract: Abstract A duality approximation method combined with an adaptive finite element method is applied to solve a free boundary problem with periodic boundary conditions in lubrication theory.

Keywords: Lubrication theory; Free boundary problem; Periodic conditions; Adaptive finite element method (search for similar items in EconPapers)
Date: 2016
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-31281-1_5

Ordering information: This item can be ordered from
http://www.springer.com/9783319312811

DOI: 10.1007/978-3-319-31281-1_5

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-31281-1_5